# SDR SIMA20130113009

- Difficulty date: January 13, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 24,640 hours, 17,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK FOUND FRAME AT FS 333.00 CORRODED BETWEEN STRINGERS 26 LEFT AND 26 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO-CR-53MR-313 FOR REPAIR. THE AIRCRAFT WAS RETURNED TO SERVICE.
